# SDR NSVA20070151

- Difficulty date: June 2, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 27,394 hours, 31,954 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF PILOT REPORTED THAT CONFIGURATION WARNING LIGHT ILLUMINATED TO DISPATCH AND MAINTENANCE CONTROL.  THE PILOT THEN REALIZED THAT HE DID NOT HAVE THE POWER LEVERS ALL THE WAY UP TO THE TAKEOFF POSITION CONSEQUENTLY; CONFIG WARNING LIGHT ILLUMINATED.
